# SDR ASOA201711235048

- Difficulty date: November 23, 2016
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 36,164 hours, 26,575 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313573
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  THE FUSELAGE FRAME AT BS 349 WAS FOUND CORRODED AT STRINGER 27L. THE FRAME WAS REPLACED IAW SRM.
